alexa Serotonin syndrome caused by olanzapine and clomipramine.
Toxicology

Toxicology

Journal of Clinical Toxicology

Author(s): Verre M, Bossio F, Mammone A, Piccirillo M, Tancioni F,

Abstract Share this page

Abstract We describe a case of severe serotonin syndrome. The patient was simultaneously taking the atypical antidepressant olanzapine and a tricyclical antidepressant, clomipramine. Symptoms included altered mental state resulting in coma, myoclonus, hyperreflexia, diaphoresis, diarrhoea, disorientation and fever. After suspension of antidepressant drugs, intensive symptomatic treatment and administration of biperiden and cyproheptadine, the patient's condition improved.
This article was published in Minerva Anestesiol and referenced in Journal of Clinical Toxicology

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords